# SDR DALA2020040502148

- Difficulty date: April 1, 2020
- Submitted: April 5, 2020
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-211
- Aircraft serial: 7031
- Aircraft time: 11,343 hours, 6,289 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER AFT LEFT PASSENGER DOOR ON BELLY OF AIRCRAFT FOUND SMALL GASH IN SKIN, FABRICATED CLASS A REPAIR PER A321 SRM 53-41-11-300-016 FIG 002
